# SDR 01FDEA00794

- Difficulty date: August 31, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

USING NR 2 ENG RT BLEED TO PROVIDE AIR TO RT PACK, LWR AFT BODY OVERHEAD LIGHT ILLUM.  RED TABS FOLLOWED.
